# SDR CA140916006

- Difficulty date: July 5, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 18,498 hours
- Engine: Pwa R985AN14B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Discharged
- Location: Elt
- Part time: 800 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY REPLACED AFTER YEAR 1, (SUPPOSED TO BE A 5 YEAR LITHIUM BATTERY) G SWITCH FAILURE 3 TIMES IN 4 YEARS.  UNIT HAS BEEN REPLACED WITH ACK 406MHZ ELT. (TC# 20140916006)
